Publication
Title
A theory of continuous rates and applications to the theory of growth and obsolescence rates
Author
Language
English
Source (journal)
Information processing and management. - Oxford
Publication
Oxford : 1994
ISSN
0306-4573
Volume/pages
30:2(1994), p. 279-292
ISI
A1994MP71000009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.09.2017
To cite this reference